Translator Disclaimer
March, 1984 A Generalized Kaplan-Meier Estimator
James B. Robertson, V. R. R. Uppuluri
Ann. Statist. 12(1): 366-371 (March, 1984). DOI: 10.1214/aos/1176346414

Abstract

In the theory of competing risks, the nonparametric Kaplan-Meier estimator plays an important role. In this paper, a bivariate nonparametric estimator for the competing risk problem is given, which for the special case of independent causes gives the Kaplan-Meier estimator. This paper also introduces a matrix $w$, through which dependent models for the competing problem can be studied. These results also indicate the special case on the matrix $w$ for which the bounds to the survival function given by Peterson [4] can be obtained.

Citation

Download Citation

James B. Robertson. V. R. R. Uppuluri. "A Generalized Kaplan-Meier Estimator." Ann. Statist. 12 (1) 366 - 371, March, 1984. https://doi.org/10.1214/aos/1176346414

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0543.62033
MathSciNet: MR733521
Digital Object Identifier: 10.1214/aos/1176346414

Subjects:
Primary: 62G05
Secondary: 62N05

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top